# SDR SWAA2020083104248

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 142A0050
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT STR 17L AT FWD GALLEY AREA / REPLACED INNER CHORD LOCATED BS 270 TO BS 360 AT STR 17L AT FWD GALLEY; AREA IAW B737-700 SRM 51-40-02 AND DWG 142A0050 REV.-
